# SDR 2004FA0000082

- Difficulty date: July 1, 2003
- Submitted: January 20, 2004
- Operation: General aviation
- Aircraft: N6288D
- Make and model: Cessna 172N
- Aircraft serial: 17272694
- Engine: Lyc O320D2J
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105217MP45PA
- Part serial: DC32095
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARBURETOR FAILED AFTER 457.6 HOURS.  ENGINE WAS INSTALLED AUG 6, 2002.  PROBABLE CAUSE OF FAILURE;  REPAIRED AS CHEAPLY AS POSSIBLE.  WARRANTY EXPIRED NO INSTALLATION TIME BAD ATTITUDE.
